It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Crohn's Disease / Ulcerative Colitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-13-2010, 08:06 AM   #1
Junior Member
(female)
 
Join Date: Sep 2010
Location: Ohio, USA
Posts: 23
MissChooch HB User
Whitish Stool-Result from Crohn's Meds?

I was recently put on Lialda and Canasa for a Crohn's flare-up, and my stools now appear whitish. Can this be a result from my medications? Anyone else on either drug experience this?

 
Sponsors Lightbulb
   
Old 10-13-2010, 05:15 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,695
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Whitish Stool-Result from Crohn's Meds?

Are you using the Canasa at night? Is this with your morning bm?

It could also be mucus if you're flaring....

q
__________________
It's all a matter of perspective!

 
Sponsors Lightbulb
   
Old 10-14-2010, 06:21 AM   #3
Junior Member
(female)
 
Join Date: Sep 2010
Location: Ohio, USA
Posts: 23
MissChooch HB User
Re: Whitish Stool-Result from Crohn's Meds?

Yes, I use the Canasa at night just before going to bed. The whitish stools last for most of the day-usually by evening they look more normal.
I thought the Canasa might be the filmy, oily substance that floats on the surface of the toilet water? The stools don't really look all that mucousy, but I guess it could be that as I am experiencing a flare right now. Usually my stool mucous is more stringy yellow, and what I'm seeing now is a solid, thick off-white substance either on the surface of or mixed in with my stool-sometimes the entire stool looks white.
It just started happening recently, after starting my new meds, so I assume that it's a result of that and I shouldn't be alarmed-but still, thought I 'd check to see if anyone else has had this happen to them, just to be sure that it isn't anything to be concerned about!

 
Old 10-14-2010, 10:34 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,695
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Whitish Stool-Result from Crohn's Meds?

If you're having that much white coating, I'd say it's not the Canasa since the Canasa only coats the rectum.

Are you using any other rectal med?

Regarding a complete white stool...you mean it's coated or the entire stool is white?

Some of the Canasa ingredients would float, and be more clear if it's not around the stool. What you describe sounds more like mucus...which in a way is a good thing in a way.

Where exactly is your CD....?

q
__________________
It's all a matter of perspective!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how to remove the whitish bumps on the penis truegreek Men's Health 1 03-03-2009 02:23 PM
what does it mean when you have whitish discharge with blood mixed in it abigail1992 Women's Health 2 08-09-2008 09:47 PM
whitish stuff on testicle hairs the_curious_one Men's Health 13 10-27-2006 06:33 AM
Very small whitish discharge, no pain whatsoever Bifman Sexual Health - Men 0 09-09-2006 03:00 AM
Whitish murky stuff in urine haole Urology 0 04-12-2006 02:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!